# SDR CA160106011

- Difficulty date: January 4, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 21,749 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 50430043619
- Condition: Cracked
- Location: Pax Door
- Part time: 22,236 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO DEPARTURE FROM BASE THE CREW WAS UNABLE TO CLOSE THE CABIN DOOR. MAINTENANCE INVESTIGATION REVEALED A 14" CRACK IN THE CABIN ENTRANCE DOOR CHANNEL PN 50-430043-619.  THE CABIN DOOR HINGE, PN 50-430043-547 ATTACHES DIRECTLY TO THIS CHANNEL.  THERE WAS NO DAMAGE TO THE DOOR HINGE. THIS CHANNEL FORMS THE THRESHOLD OF THE CABIN DOOR. THE OTHER ACFT OF THIS TYPE IN THE FLEET WERE INSPECTED AND NO DEFECTS NOTED TO THE AFFECTED CHANNEL.  THE CRACKED CHANNEL IS BEING REPLACED WITH NEW.
